loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: E. V. Goncharova 1 and A. I. Ovseevich 2

Affiliations: 1 Institute for System Dynamics and Control Theory, Siberian Branch of Russian Academy of Sciences, Russian Federation ; 2 Institute for Problems in Mechanics, Russian Academy of Sciences, Russian Federation

ISBN: 978-989-8111-32-6

Keyword(s): Linear periodic dynamic systems, impulsive control, reachable sets, shapes of convex bodies.

Related Ontology Subjects/Areas/Topics: Hybrid Dynamical Systems ; Informatics in Control, Automation and Robotics ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: We study linear periodic control systems with a bounded total impulse of control. The main result is an asymptotic formula for the reachable set, which, at the same time, reveals the structure of the attractor — the set of all limit shapes of the reachable sets. The attractor is shown to be parameterized by a (finite-dimensional) toric fibre bundle over a circle. The fibre of the bundle can be described via the Floquet multipliers (monodromy matrix) of the linear system. Moreover, the limit dynamics of shapes of reachable sets can be parametrized by an explicit curve on the toric bundle.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.204.48.40

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
V. Goncharova E.; I. Ovseevich A. and (2008). ASYMPTOTIC THEORY OF THE REACHABLE SETS TO LINEAR PERIODIC IMPULSIVE CONTROL SYSTEMS.In Proceedings of the Fifth International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO, ISBN 978-989-8111-32-6, pages 131-136. DOI: 10.5220/0001490001310136

@conference{icinco08,
author={E. {V. Goncharova} and A. {I. Ovseevich}},
title={ASYMPTOTIC THEORY OF THE REACHABLE SETS TO LINEAR PERIODIC IMPULSIVE CONTROL SYSTEMS},
booktitle={Proceedings of the Fifth International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,},
year={2008},
pages={131-136},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001490001310136},
isbn={978-989-8111-32-6},
}

TY - CONF

JO - Proceedings of the Fifth International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,
TI - ASYMPTOTIC THEORY OF THE REACHABLE SETS TO LINEAR PERIODIC IMPULSIVE CONTROL SYSTEMS
SN - 978-989-8111-32-6
AU - V. Goncharova, E.
AU - I. Ovseevich, A.
PY - 2008
SP - 131
EP - 136
DO - 10.5220/0001490001310136

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.